# SDR SCNA01316

- Difficulty date: December 30, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 11105305315
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE LT FWD EMERGENCY HATCH EXIT SIGN FAILED LUMINESCENCE CHECK.  REMOVED AND REPLACED IAW B727 335031.
